# SDR VNAA0201006

- Difficulty date: January 6, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 17,274 hours, 15,333 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW RECEIVED A RIGHT HAND PACK FAIL CAS MESSAGE AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE 13 HB RELAY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
